100 Non-Aspirin Packs with 2 Tablets
100 Non-Aspirin Packs with 2 Tablets is a great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. It is the best non aspirin pain reliever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.
There are no reviews yet.